“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2301
School of Mathematics
  Title:   Tensor products of some special rings
1.  M. Tousi
2.  S. Yassemi
  Status:   Published
  Journal: J. Algebra
  Vol.:  268
  Year:  2003
  Pages:   672-676
  Supported by:  IPM
In this paper we solve a problem, originally raised by Grothendieck, on the properties, i.e. Complete intersection, Gorenstein, Cohen-Macaulay, that are conserved under tensor product of algebras over a field k.

Download TeX format
back to top
scroll left or right